MAUDE Adverse Event Report: EXACTECH, INC. LOGIC PSC TIB INS SZ 5 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC PSC TIB INS SZ 5 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-44-5017
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 16022301 660-01-10 - ossilix / form 10cc calcium phosphate.4124267 02-012-60-2012 - tru stem ext 20mm x 120mm.4231073 02-010-06-0250 - tru cc femoral size 5 left.4243473 208-05-05 - cc distal fem augment sz 5, 5mm.4417040 02-010-06-0551 - tru post.Aug.Size 5, 5mm.4417041 02-010-06-0551 - tru post.Aug.Size 5, 5mm.4845810 02-012-61-4000 - tru offset stem ext coupler, 4mm.4872346 208-05-05 - cc distal fem augment sz 5, 5mm.4901712 200-02-38 - three peg patella 38mm.4954951 02-012-60-1212 - tru stem ext 12mm x 120mm.5022823 204-70-00 - tibial stem ext.Screw.5118737 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.
 
Event or Problem Description
As reported via legal documentation, this patient had left knee revision (b)(6)2017.They had left knee revision on (b)(6)2023, approximately 5 years 2 months after their initial procedure.There was found to be a loose tibial component with a completely loose tibial stem.There was found to be a moderate amount of polyethylene wear within the tibial polyethylene.There was evidence of polyethylene wear and synovial encapsulation.There was a heterotopic bone formed around the patella with a loose patellar component.The patient also had developed a pretibial ganglion cyst due to the loose tibial component rubbing up against the anterior cortex of his mid left tibia.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04460, 1038671-2024-04459.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC PSC TIB INS SZ 5 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXATECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key17129033
Report Number1038671-2023-01346
Device Sequence Number17742418
Product Code JWH
UDI-Device Identifier10885862248183
UDI-Public10885862248183
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/30/2022
Device Model Number02-012-44-5017
Device Catalogue Number02-012-44-5017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale